# SDR QXEA2015120900637

- Difficulty date: December 2, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510104
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 13, PN 85361510-104 REQUIRES REPLACEMENT.  QTY 6 DRIP PANS REMOVED FS X=71.2, 116, 176, 236, 301, 361 IAW SRM 51-41-00.  INSTALLED 6EA DRIP PANS AT BS X71.2, 116, 176, 236, 301 & 361 MID FUSELAGE.  REF SRM 51-41-00, PN 82570102-003/005. DRIP ANGLE REMOVED PN 85307495-106, REF SRM 51-42-05 4C.  INSTALLED DRIP ANGLE, PN 85307495-106 IAW SRM 51-42-05-02-01. 3 EA WIRE BUNDELS DISCONNECTED AND 1 EA GROUND DISCONNECTED REF SRM 51-41-00 AND WM 20-12-10.  3 EA WIRE BUNDLES RECONNECTED REF WM 20-12-10, GROUND WIRE RECONNECTED REF SRM 51-41-00.  SPLICE COMMON TO TRACK NR 13 AND NR 14, PN 85338215-101 AND 85338216-101. REMOVED REF SRM 51-40-16 AND 51-42-050 4C.  SPLICE COMMON TO SEAT TRACK NR 13 AND NR 14 LOCATED AND DRILLED REF SRM 51-40-07, DWG 85307071, REV A.  SEAT TRACK NR 13, PN 85361510-104.  REMOVED REF SRM 51-41-00, 51-42-05 4C.  ALL BOLTS HOLES DRILLED IN NEW SEAT TRACK REF SRM 51-40-07, DWG 85361501, REV E.  SPLICE COMMON TO SEAT TRACK NR 13/14, PN 85338215-101, 85338216-101 INSTALLED IAW SRM 51-40-15 AND 51-42-05, DWG 85307071, REV A.  DRILLED HOLES THROUGH WEB TO NEW SEAT TRACK NR 13 AND ALL OTHER HOLES COMMON TO AND DEBURRED PN 85361510-104 IAW SRM 51-40-07-02-01.  BOLTS INSTALLED IN NEW SEAT TRACK NR 13, PN 85361510-104 IAW SRM 51-41-05 AND RIVETS INSTALLED IN WEB TO SEAT TRACK FROM FS 373.15 TO FS 469.500 IAW SRM 51-42-05, DWG 85361501, REV E. INSTALLED RIVETS IN WEB COMMON TO SEAT TRACK NR 13 FROM FS 321.0 TO FS 373.15 IAW SRM 51-42-05-02-01.
